Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Rakovshchik, L S

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 14

Number of views:
This page:177
Abstract pages:1018
Full texts:554

http://www.mathnet.ru/eng/person27140
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/523556

Publications in Math-Net.Ru
1975
1. L. S. Rakovshchik, “Certain properties of extendable subspaces”, Sibirsk. Mat. Zh., 16:4 (1975),  810–819  mathnet  mathscinet  zmath; Siberian Math. J., 16:4 (1975), 620–627  isi
1972
2. L. S. Rakovshchik, “The stability of the index and semistability of the defect numbers in compact approximation”, Sibirsk. Mat. Zh., 13:3 (1972),  630–637  mathnet  mathscinet; Siberian Math. J., 13:3 (1972), 433–438
1971
3. L. S. Rakovshchik, “The compact approximation of normally solvable operators”, Zh. Vychisl. Mat. Mat. Fiz., 11:5 (1971),  1312–1318  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 11:5 (1971), 277–286
1968
4. L. S. Rakovshchik, “Noether's theorems for a certain class of integral equations”, Sibirsk. Mat. Zh., 9:2 (1968),  348–353  mathnet  mathscinet  zmath; Siberian Math. J., 9:2 (1968), 266–270
5. L. S. Rakovshchik, “On the Newton–Kantorovich method”, Zh. Vychisl. Mat. Mat. Fiz., 8:6 (1968),  1208–1217  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:6 (1968), 31–43
1967
6. L. S. Rakovshchik, “On a class of integral operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 4,  69–80  mathnet  mathscinet  zmath
1966
7. L. S. Rakovshchik, “On the approximate solution of equations with normally solvable operators”, Zh. Vychisl. Mat. Mat. Fiz., 6:1 (1966),  3–11  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:1 (1966), 1–13
1965
8. L. S. Rakovshchik, “On an integral equation of convolution type”, Sibirsk. Mat. Zh., 6:1 (1965),  186–198  mathnet  mathscinet  zmath
1964
9. L. S. Rakovshchik, “On calculating the index of a system of almost difference integral equations”, Sibirsk. Mat. Zh., 5:4 (1964),  904–909  mathnet  mathscinet  zmath
1963
10. L. S. Rakovshchik, “On the theory of integral equations of convolution type”, Uspekhi Mat. Nauk, 18:4(112) (1963),  171–178  mathnet  mathscinet  zmath
1962
11. L. S. Rakovshchik, “Systems of integral equations with almost difference operators”, Sibirsk. Mat. Zh., 3:2 (1962),  250–255  mathnet  mathscinet  zmath
1961
12. L. S. Rakovshchik, “Some propositions on regularization of linear operators in Banach spaces”, Dokl. Akad. Nauk SSSR, 140:5 (1961),  1023–1025  mathnet  mathscinet  zmath
1960
13. L. S. Rakovshchik, “Integral equations with almost difference kernels”, Dokl. Akad. Nauk SSSR, 133:4 (1960),  752–755  mathnet  mathscinet  zmath
1957
14. L. S. Rakovshchik, “On a condition for unlimited applicability of Chaplyguin's theorem on inequalities to systems of first order differential equations”, Dokl. Akad. Nauk SSSR, 117:3 (1957),  378–379  mathnet  mathscinet  zmath

1962
15. L. S. Rakovshchik, “Поправки к статье “Некоторые предложения о регуляризации линейных операторов в пространствах Банаха” (ДАН, т. 140, № 5, 1961 г.)”, Dokl. Akad. Nauk SSSR, 146:2 (1962),  262  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022